# SDR UIEA2018062501238

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,361 hours, 18,675 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1519M89P31
- Part serial: ECDD7247
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG CONTROL ON EICAS MSG RT ENG CONTROL DURING LNDG. T/S IAW F/M 37-21 FAULT TREE 878. FOUND CODES ON PIMU: 354-20-B "EEC CUPU FALL". R&R RT EEC IAW AMM 73-21-15.
